# SDR UOIA202507020001

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N904GD
- Make and model: Bnorm BN2B26
- Aircraft serial: 2128
- Aircraft time: 21,816 hours, 84,532 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,526 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Idler Gear
- Part number: 71562
- Condition: Damaged
- Location: Engine
- Component: Engine, Lyc, O540E4C5
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING CRUISE FLIGHT FROM TJIG TO TJCP LEFT ENGINE OIL PRESSURE STARTED DROPPING AND AFTER A FEW SECONDS PROPELLER FETHERED BY ITSELF AND ENGINE SHUT DOWN. PILOT PERFORMED ENGINE FAILURE PROCEDURE AS PER FLIGHT MANUAL AND DIVERTED TO TJRV AIRPORT, LANDING SAFELY WITHOUT ANY OTHER ISSUES. ENGINE WAS INSPECTED AND FOUND A DAMAGED REAR CRANKSHAFT IDLER GEAR. ENGINE WAS REMOVED AND ANOTHER ENGINE INSTALLED, GROUND RUN UP AND LEAK CHECK PERFORMED, NO DISCREPANCIES FOUND, ALL INDICATION NORMAL.
